# SDR CALA2025021100339

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 58,493 hours, 17,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N5391191
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0526) AFT CARGO DOOR (CUTOUT) LOWER SILL HAS MULTIPLE AREAS OF CORROSION. DOT:T772 TRANSCRIBED FROM HAECO GSO NR 9286332
